# SDR AALA2019081209001

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 56,526 hours, 27,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENS ON ESCAPE PATH LIGHT SEAT 4C MISSING. MAINTENANCE REPLACED LENS PER STANDARD PRACTICES.
